Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 70, Number 236
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

A posteriori error control in low-order finite element discretisations of incompressible stationary flow problems
Carsten Carstensen and Stefan A. Funken PDF
Math. Comp. 70 (2001), 1353-1381
A posteriori error estimator for a mixed finite element method for Reissner-Mindlin plate
Elsa Liberman PDF
Math. Comp. 70 (2001), 1383-1396
Stabilized wavelet approximations of the Stokes problem
Claudio Canuto and Roland Masson PDF
Math. Comp. 70 (2001), 1397-1416
A spectral method for the Stokes problem in three-dimensional unbounded domains
L. Halpern PDF
Math. Comp. 70 (2001), 1417-1436
Error estimates for the finite element approximation of linear elastic equations in an unbounded domain
Houde Han and Weizhu Bao PDF
Math. Comp. 70 (2001), 1437-1459
A dual-dual mixed formulation for nonlinear exterior transmission problems
Gabriel N. Gatica and Salim Meddahi PDF
Math. Comp. 70 (2001), 1461-1480
Convergence of a splitting method of high order for reaction-diffusion systems
Stéphane Descombes PDF
Math. Comp. 70 (2001), 1481-1501
The numerical solution of integral-algebraic equations of index 1 by polynomial spline collocation methods
J.-P. Kauthen PDF
Math. Comp. 70 (2001), 1503-1514
The parameterized $SR$ algorithm for symplectic (butterfly) matrices
H. Faßbender PDF
Math. Comp. 70 (2001), 1515-1541
Tensor product Gauss-Lobatto points are Fekete points for the cube
L. Bos, M. A. Taylor and B. A. Wingate PDF
Math. Comp. 70 (2001), 1543-1547
Three- and four-dimensional $K$-optimal lattice rules of moderate trigonometric degree
Ronald Cools and James N. Lyness PDF
Math. Comp. 70 (2001), 1549-1567
On the distribution of inversive congruential pseudorandom numbers in parts of the period
Harald Niederreiter and Igor E. Shparlinski PDF
Math. Comp. 70 (2001), 1569-1574
On the distribution of the power generator
John B. Friedlander and Igor E. Shparlinski PDF
Math. Comp. 70 (2001), 1575-1589
Period of the power generator and small values of Carmichael’s function
John B. Friedlander, Carl Pomerance and Igor E. Shparlinski PDF
Math. Comp. 70 (2001), 1591-1605
Localization of the first zero of the Dedekind zeta function
Sami Omar PDF
Math. Comp. 70 (2001), 1607-1616
Jacobi sums and new families of irreducible polynomials of Gaussian periods
F. Thaine PDF
Math. Comp. 70 (2001), 1617-1640
On the computation of all extensions of a $p$-adic field of a given degree
Sebastian Pauli and Xavier-François Roblot PDF
Math. Comp. 70 (2001), 1641-1659
Sieving for rational points on hyperelliptic curves
Samir Siksek PDF
Math. Comp. 70 (2001), 1661-1674
Empirical evidence for the Birch and Swinnerton-Dyer conjectures for modular Jacobians of genus 2 curves
E. Victor Flynn, Franck Leprévost, Edward F. Schaefer, William A. Stein, Michael Stoll and Joseph L. Wetherell PDF
Math. Comp. 70 (2001), 1675-1697
Density of cubic field discriminants
David P. Roberts PDF
Math. Comp. 70 (2001), 1699-1705
On Iwasawa $\lambda _3$-invariants of cyclic cubic fields of prime conductor
Takashi Fukuda and Keiichi Komatsu PDF
Math. Comp. 70 (2001), 1707-1712
Dense admissible sequences
David A. Clark and Norman C. Jarvis PDF
Math. Comp. 70 (2001), 1713-1718
Parallel integer relation detection: Techniques and applications
David H. Bailey and David J. Broadhurst PDF
Math. Comp. 70 (2001), 1719-1736
Finding prime pairs with particular gaps
Pamela A. Cutter PDF
Math. Comp. 70 (2001), 1737-1744
Verifying the Goldbach conjecture up to $4\cdot 10^{14}$
Jörg Richstein PDF
Math. Comp. 70 (2001), 1745-1749

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Nonholonomic motion of rigid mechanical systems from a DAE viewpoint, by Patrick J. Rabier and Werner C. Rheinboldt.
Trust-region methods, by Andrew R. Conn, Nicholas I. M. Gould and Philippe L. Toint.
Fast reliable algorithms for matrices with structure, edited by T. Kailath and A. H. Sayed.
Elliptic curves in cryptography, by Ian Blake, Gadiel Seroussi and Nigel Smart.
Reviewer: Martin Arnold
Reviewer: Ya-xiang Yuan
Reviewer: L Elsner
Reviewers: Preda Mihailescu and F Pappalardi
Review information PDF
Math. Comp. 70 (2001), 1751-1759